# SDR 08FDEA00309

- Difficulty date: January 28, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 12,839 hours, 7,070 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53986202200
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE EXT SURFACE SKIN DENTED BETWEEN FR 90 AND FR 91, BL 21L.  CHECKED DENT LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53-10-12, PAGE 109.  CUT OUT DAMAGE AND FABBED 1 EA REPAIR DOUBLER AND FILLER IAW SRM 53-10-12,  FIG 255 SHEET 2,  PAGES 357-362.  INSTALLED REPAIR DOUBLER AND FILLER   IAW SRM 53-10-12, FIG 225 SHEET 2.
